# SDR SWAA2012120410202

- Difficulty date: November 13, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6550820
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL LEFT SIDE OF HATCH FRAME AT ELECTRONICS COMPARTMENT DOOR.  REPAIRED FLOOR PANEL LEFT SIDE AT HATCH FRAME AT ELECTRONICS COMPARTMENT DOOR IAW B737-300 SRM 51-70-06-0G-0 PAR 4K
